Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 16 found articles
 
 
  The weight distributions of a class of non-primitive cyclic codes with two nonzeros
 
 
Title: The weight distributions of a class of non-primitive cyclic codes with two nonzeros
Author: Zheng, DaBin
Zhou, FengLi
Hu, Lei
Zeng, XiangYong
Appeared in: Science China mathematics
Paging: Volume 58 (2014) nr. 6 pages 1285-1296
Year: 2014
Contents:
Publisher: Science China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands